Alert archive / Illinois / Frost Advisories in 2009
Frost Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 10, 2009, 3:12 PM CDT for 8 counties in Illinois. It took effect at Oct 11, 2009, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2009, 3:12 PM CDT (20:12 UTC)
- In effect from
- Oct 11, 2009, 4:00 AM CDT
- Expired
- Oct 11, 2009, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 102012 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CDT SAT OCT 10 2009 ...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING ALONG AND NORTH OF INTERSTATE 72...WITH AREAS OF FROST POSSIBLE TO THE SOUTH. ILZ027>031-036>038-040>051-053-110200- /O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 312 PM CDT SAT OCT 10 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. SOME ISOLATED AREAS MAY SEE THE MERCURY DIP TO AROUND 25 DEGREES NORTH OF INTERSTATE 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ052-054>057-061>063-110200- /O.NEW.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/ CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON... SHELBYVILLE 312 PM CDT SAT OCT 10 2009 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS TONIGHT...RESULTING IN AREAS OF FROST...AS LOW TEMPERATURES DROP INTO THE LOWER OR MIDDLE 30S JUST BEFORE DAWN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
4 follow-up statements
000 WWUS73 KILX 110141 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 841 PM CDT SAT OCT 10 2009 ...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING ALONG AND NORTH OF INTERSTATE 72 WITH AREAS OF FROST POSSIBLE TO THE SOUTH... ILZ027>031-036>038-040>051-053-110700- /O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 841 PM CDT SAT OCT 10 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. SOME ISOLATED AREAS MAY SEE THE MERCURY DIP TO AROUND 25 DEGREES NORTH OF INTERSTATE 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ052-054>057-061>063-110700- /O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/ CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON... SHELBYVILLE 841 PM CDT SAT OCT 10 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS TONIGHT...RESULTING IN AREAS OF FROST...AS LOW TEMPERATURES DROP INTO THE LOWER OR MIDDLE 30S JUST BEFORE DAWN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAK
000 WWUS73 KILX 110641 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 141 AM CDT SUN OCT 11 2009 ...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY THIS MORNING ALONG AND NORTH OF INTERSTATE 72 WITH AREAS OF FROST POSSIBLE TO THE SOUTH... ILZ027>031-036>038-040>051-053-111400- /O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 141 AM CDT SUN OCT 11 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS EARLY THIS MORNING...RESULTING IN LOW TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S JUST BEFORE DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ052-054>057-061>063-111400- /O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/ CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON... SHELBYVILLE 141 AM CDT SUN OCT 11 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS EARLY THIS MORNING...RESULTING IN AREAS OF FROST...AS LOW TEMPERATURES DROP INTO THE LOWER OR MIDDLE 30S JUST BEFORE DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SHIMON
000 WWUS73 KILX 110830 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT SUN OCT 11 2009 ILZ027>031-036>038-040>051-053-110930- /O.CAN.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 330 AM CDT SUN OCT 11 2009 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FREEZE WARNING. CLOUDS HAVE MOVED OVER A LARGE PORTION OF CENTRAL ILLINOIS EARLY THIS MORNING...WHICH HAS HELPED TO KEEP TEMPERATURES ABOVE FREEZING. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$ ILZ052-054>057-061>063-111400- /O.CON.KILX.FR.Y.0003.091011T0900Z-091011T1400Z/ CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON... SHELBYVILLE 330 AM CDT SUN OCT 11 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING...RESULTING IN AREAS OF FROST. LOW TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S JUST BEFORE DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SHIMON
000 WWUS73 KILX 111354 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 854 AM CDT SUN OCT 11 2009 ILZ052-054>057-061>063-111500- /O.EXP.KILX.FR.Y.0003.000000T0000Z-091011T1400Z/ CHRISTIAN-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...TAYLORVILLE...CHARLESTON...MATTOON... SHELBYVILLE 854 AM CDT SUN OCT 11 2009 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL BE ALLOWED EXPIRE AT 9 AM CDT THIS MORNING. $$ HJS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 10, 2:38 PM CDT, 34 minutes earlier.
Area forecast discussion, Oct 10, 2:38 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 238 PM CDT SAT OCT 10 2009 .DISCUSSION... ISSUED 215 PM CDT SAT OCT 10 2009 COLD FRONT CONTINUES TO MARCH ACROSS CENTRAL ILLINOIS EARLY THIS AFTERNOON. MAIN BAND OF RAIN AND SNOW...ASSOCIATED WITH THE FRONTAL BOUNDARY...HAS SLID JUST TO OUR NORTH AND IS EXPECTED TO STAY TO OUR NORTH INTO THIS EVENING. LARGE CANADIAN HIGH PRESSURE CENTERED OVER WESTERN NEBRASKA AT 18Z WILL SLIDE EWD AND BE POSITIONED JUST TO OUR WEST BY 12Z SUNDAY. ALREADY HAD SOME PATCHY FREEZING TEMPS EARLY THIS MRNG ACRS OUR FAR NORTHWEST BUT EXPECT A BIT MORE WIDESPREAD COVERAGE SUNDAY MRNG...ESPECIALLY ACRS THE NORTH HALF OF THE FORECAST AREA WHERE THE FREEZE WARNING WILL REMAIN IN EFFECT INTO SUNDAY MORNING. SHORT TERM...TONIGHT THROUGH TUESDAY OVERNIGHT CLOUD COVER AND AFFECT ON EARLY MORNING LOW TEMPS WILL BE THE MAIN FORECAST CONCERN...WITH PRECIP CHANCES AHEAD OF THE NEXT WEATHER SYSTEM LATE SUNDAY NIGHT INTO MONDAY BEING A SECONDARY CONCERN. SIGNIFICANT MODEL DIFFERENCES SEEN AFTER 36 HOURS WITH RESPECT TO THE MAGNITUDE OF THE EARLY WEEK SHORTWAVE OVR THE NRN PLAINS...WHICH WILL HAVE AN SIGNIFICANT AFFECT ON OUR TEMPS AND PRECIP CHANCES. LOOKS AS IF THE NAM-WRF IS TOO AMPLIFIED WITH THE WAVE AS IT DEVELOPS A CLOSED 500 MB LOW OVR NORTH DAKOTA. THE 12Z GFS AND 00Z ECMWF LOOK MORE REASONABLE WITH NOT NEARLY AS MUCH AMPLIFICATION NOTED ON MONDAY ACRS THE DAKOTAS...SO WL TEND TO FOLLOW THEIR SOLUTIONS IN THE SHORT TERM. CLOUD SHIELD ASSOCIATED WITH THE FRONTAL BOUNDARY OVER CENTRAL ILLINOIS IS EXPECTED TO DRIFT SOUTHEAST TONIGHT AND BE A FACTOR WITH OVERNIGHT LOW TEMPS. THAT BEING SAID...LOWS THIS MRNG NEAR THE LARGE CANADIAN HIGH WERE IN THE UPPER TEENS TO MIDDLE 20S OVER NEBRASKA SO AM A BIT HESITANT ABOUT RAISING ANY NUMBERS TONIGHT. BASED ON THE SATELLITE TRENDS...THE BACKEDGE OF THE CLOUDS ARE EXPECTED TO PUSH INTO WRN IL EARLY THIS EVENING AND INTO SE IL AFTR MIDNIGHT. HOWEVER... MODELS CONTINUE TO SUGGEST THE CLOUD SHIELD...CURRENTLY MOVING SE... WL BECOME PARALLEL TO THE UPPER FLOW AND GRDLY SLOW DOWN AND GRADUALLY DECREASE A BIT AFTR MIDNIGHT. U OF I ENSEMBLES TRENDING A BIT WARMER OVR LAST NIGHTS RUN WITH MODEL SOUNDINGS INDICATING MOISTURE AOA 700 MB THRU A GOOD PORTION OF THE NIGHT. BASED ON THE EXPECTED POSITION OF THE HIGH...IT SILL LOOKS AS IF THE NORTH WILL HAVE THE COLDER READINGS WITH PROGRESSIVELY HIGHER NUMBERS AS YOU HEAD SOUTH ACRS CNTRL IL LATE TNT. WL PROBABLY SEE SOME FROST FURTHER SOUTH (SOUTH OF I-72 AND NORTH OF I-70) BY SUNDAY MRNG SO WL ADD A FEW COUNTIES SOUTH OF THE CURRENT FREEZE WARNING WITH A FROST ADVSY. QUIET DAY FOR MOST OF SUNDAY AS THE COOL HIGH SHIFTS AWAY FROM THE REGION. WARM ADVECTION AND SOME ISENT LIFT DEVELOPS TO OUR WEST LATER IN THE AFTN WITH MODELS STILL INDICATING A BAND OF LIGHT RAIN DEVELOPING TO OUR WEST AND AFFECTING OUR NRN AREAS LATER SUNDAY NIGHT INTO MONDAY. FORECAST SOUNDINGS STILL QUITE DRY IN THE LOWER LEVELS OF THE ATMOSPHERE SO WL STICK WITH OUR CURRENT SLIGHT CHANCES FOR LIGHT RAIN SUNDAY NIGHT...WITH LOW CHANCE POPS CONTINUING INTO MONDAY AS THE WEATHER SYSTEM TRACKS WELL TO OUR NORTH. WEAK HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTHWEST LATE MONDAY NIGHT AND TUESDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY ACTIVE FLOW PATTERN TO CONTINUE THIS PERIOD WILL MODELS NOT SHOWING MUCH CONTINUITY FROM RUN TO RUN REGARDING TIMING OF INDIVIDUAL SHORTWAVES INTO THE MIDWEST. STILL APPEARS THE BEST CHANCES FOR SEEING RAIN WILL BE WITH THE WED WX SYSTEM AS THE TROF DEEPENS IN ACRS THE MIDWEST WITH MODEL SOUNDINGS SHOWING AMPLE MOISTURE TO WORK WITH. THAT SYSTEM SHOULD QUICKLY PUSH OFF TO THE EAST EARLY THURSDAY...WITH ANOTHER SHORTWAVE SLATED TO DROP SE INTO THE MIDWEST THURSDAY INTO THURSDAY NIGHT. THE LATEST ECMWF USES THAT SHORTWAVE TO DEEPEN IN A RATHER LARGE TROF ACRS THE LOWER LAKES FOR THE END OF THIS PERIOD WHICH WOULD BRING A CONTINUATION OF THE COOL AND WET WEATHER PATTERN TO OUR AREA. SMITH && .AVIATION... ISSUED 1248 PM CDT SAT OCT 10 2009 MAIN CONCERN IS CLOUD COVER AND CONFLICTS BETWEEN CLEARING TREND ON SAT IMAGERY AND THE RETURNING MID LEVEL MOISTURE IN THE OVERNIGHT HOURS. FOR THE REST OF THE AFTERNOON SEEMS SOME SCT MID AND BKN MID/HIGH CLOUDS SHOULD BE ALL THAT REMAIN OF THE PERSISTENT CLOUD COVER IN NRN MO AND SRN IA. HOWEVER...TIME HEIGHTS RETURN A RATHER SUBSTANTIAL LAYER OF HIGH RH AT MID LEVELS BEFORE MIDNIGHT AND INTO THE FIRST HALF OF THE DAY TOMORROW. KEEPING THE THICKEST BKN DECK IN THE 00Z-12Z TIME FRAME AND BREAKING IT UP SOMEWHAT AFTER SUNRISE. HINTING AT DEVELOPMENT OF MORE SUBSTANTIAL STRATOCU OVERNIGHT WITH A SCT 2 KFT MENTION. OTHER CONCERN MIGHT BE SOME SLIGHTLY REDUCED VISBYS NEAR THE BEST LLVL MOISTURE POOL FOR DEC AND CMI WITH THE THICKEST THIS MORNING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM CDT SUNDAY FOR ILZ027>031- 036>038-040>051-053. FROST ADVISORY FROM 4 AM TO 9 AM CDT SUNDAY FOR ILZ052-054>057- 061>063. &&
Hazardous weather outlook, Oct 10, 3:08 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 308 PM CDT SAT OCT 10 2009 ILZ027>031-036>038-040>051-053-111100- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-VERMILION-WOODFORD- 308 PM CDT SAT OCT 10 2009 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WIDESPREAD FREEZE IS EXPECTED OVERNIGHT TONIGHT BETWEEN 4 AND 9 AM SUNDAY MORNING AS TEMPERATURES SETTLE BETWEEN 25 AND 30 DEGREES LIKELY GIVING THE FIRST KILLING FREEZE OF THE FALL SEASON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ052-054>057-061>063-111100- CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 308 PM CDT SAT OCT 10 2009 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PATCHY FROST WILL BE POSSIBLE LATE TONIGHT...MAINLY SOUTH OF INTERSTATE 72...AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 308 PM CDT SAT OCT 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 2:11 AM CDT | Freeze Warning | ILX | Cass, Champaign, DeWitt, Fulton, Knox, Logan and 15 more | 25 hr |
Nearby
Frost Advisories in Illinois, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.